×

Found 124 Documents (Results 1–100)

Liouville correspondences between multicomponent integrable hierarchies. (English. Russian original) Zbl 1457.37087

Theor. Math. Phys. 204, No. 1, 843-874 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 10-45 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Fractional dispersive transport in inhomogeneous organic semiconductors. Reprint of the International Journal of Modern Physics: Conference Series 36 (2015). (English) Zbl 1341.82095

Bernido, Christopher C. (ed.) et al., Analysis of fractional stochastic processes: advances and applications. Proceedings of the 7th Jagna international workshop, Jagna, Bohol, Philippines, January 6–11, 2014. Hackensack, NJ: World Scientific (ISBN 978-981-4618-34-2/hbk). Article ID 1560008, 16 p. (2015).
MSC:  82D37 35R11 35Q82 82C70 65M06 82-08 78A25
PDF BibTeX XML Cite
Full Text: DOI

Persistence of periodic orbits for perturbed dissipative dynamical systems. (English) Zbl 1263.35016

Mallet-Paret, John (ed.) et al., Infinite dimensional dynamical systems. Collected papers of the international conference, Toronto, Canada, September 24–28, 2008. New York, NY: Springer; Toronto: Fields Institute for Research in Mathematical Sciences (ISBN 978-1-4614-4522-7/hbk; 978-1-4614-4523-4/ebook). Fields Institute Communications 64, 1-55 (2012).
PDF BibTeX XML Cite
Full Text: DOI

On the Maxwell-Klein-Gordon system in Lorenz gauge. (English) Zbl 1205.83012

Exner, Pavel (ed.), XVIth international congress on mathematical physics, Prague, Czech Republic, August 3–8, 2009. With DVD. Hackensack, NJ: World Scientific (ISBN 978-981-4304-62-7/hbk). 438-443 (2010).
PDF BibTeX XML Cite

Dispersive and Strichartz estimates for hyperbolic equations with constant coefficients. (English) Zbl 1191.35006

MSJ Memoirs 22. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-57-0/pbk). x, 147 p. (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Hamiltonian extension and eigenfunctions for a time dispersive dissipative string. (English) Zbl 1130.37037

Dawson, Donald A. (ed.) et al., Probability and mathematical physics. A volume in honor of Stanislav Molchanov. Proceedings of a conference in honor of Stanislav Molchanov’s 65th birthday, Montreal, Canada, June 27–July 1, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4089-4/pbk). CRM Proceedings and Lecture Notes 42, 131-152 (2007).
MSC:  37L50 35P10 37L05 37K05
PDF BibTeX XML Cite
Full Text: arXiv

The Benjamin-Ono equation in energy space. (English) Zbl 1127.35302

Bove, Antonio (ed.) et al., Phase space analysis of partial differential equations. Basel: Birkhäuser (ISBN 978-0-8176-4511-3/hbk; 978-0-8176-4521-2/e-book). Progress in Nonlinear Differential Equations and Their Applications 69, 55-62 (2006).
MSC:  35A05 37L50 45K05
PDF BibTeX XML Cite

A generalized Korteweg-de Vries equation in a quarter plane. (English) Zbl 0922.35150

Dorroh, J. Robert (ed.) et al., Applied analysis. Proceedings of a conference, Baton Rouge, LA, USA, April 19–21, 1996. Providence, RI: American Mathematical Society. Contemp. Math. 221, 59-125 (1999).
MSC:  35Q53 35A05 35B30 76B15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software